Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tarski semigroups

Author: Erik Ellentuck
Journal: Proc. Amer. Math. Soc. 65 (1977), 19-23
MSC: Primary 02H15; Secondary 20M99
MathSciNet review: 0498097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Tarski semigroup is an algebraic system which mirrors a fragment of the additive theory of cardinal numbers. Here we show that any two such systems have the same universal theory. We also give a simple arithmetical necessary and sufficient condition for a universal sentence to hold in a Tarski semigroup.

References [Enhancements On Off] (What's this?)

  • [1] J. Farkas, Über die Theorie der einfachen Ungleichungen, J. Reine Angew. Math. 124 (1902), 1-27.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H15, 20M99

Retrieve articles in all journals with MSC: 02H15, 20M99

Additional Information

PII: S 0002-9939(1977)0498097-3
Keywords: The Farkas Lemma
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia